JOURNAL BROWSE
Search
Advanced SearchSearch Tips
NEW RELATIONSHIPS INVOLVING THE MEAN CURVATURE OF SLANT SUBMANIFOLDS IN S-SPACE-FORMS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
NEW RELATIONSHIPS INVOLVING THE MEAN CURVATURE OF SLANT SUBMANIFOLDS IN S-SPACE-FORMS
Fernandez, Luis M.; Hans-Uber, Maria Belen;
  PDF(new window)
 Abstract
Relationships between the Ricci curvature and the squared mean curvature and between the shape operator associated with the mean curvature vector and the sectional curvature function for slant submanifolds of an S-space-form are proved, particularizing them to invariant and anti-invariant submanifolds tangent to the structure vector fields.
 Keywords
S-space-form;slant immersion;mean curvature vector;Ricci curvature;shape operator;
 Language
English
 Cited by
1.
RICCI CURVATURE OF SUBMANIFOLDS OF AN S-SPACE FORM,;;;

대한수학회보, 2009. vol.46. 5, pp.979-998 crossref(new window)
1.
RICCI CURVATURE OF SUBMANIFOLDS OF AN S-SPACE FORM, Bulletin of the Korean Mathematical Society, 2009, 46, 5, 979  crossref(new windwow)
2.
On Chen invariants and inequalities in quaternionic geometry, Journal of Inequalities and Applications, 2013, 2013, 1, 66  crossref(new windwow)
 References
1.
D. E. Blair, Geometry of manifolds with structuml group U(n) x O(s), J. Differential Geometry 4 (1970), 155-167

2.
J. L. Cabrerizo, A. Carriazo, L. M. Fernandez, and M. Fernandez, Slant submanifolds in Sasakian manifolds, Glasg. Math. J. 42 (2000), no. 1, 125-138 crossref(new window)

3.
A. Carriazo, New developments in slant sub manifolds theory, Applicable Mathematics in the Golden Age (Edited by J. C. Misra), 339-356, Narosa Publishing House (New Delhi, 2002)

4.
A. Carriazo, L. M. Fernandez, and M. B. Hans-Uber, B. Y. Chen's inequality for sspace-forms: applications to slant immersions, Indian J. Pure Appl. Math. 34 (2003), no. 9, 1287-1298

5.
A. Carriazo, L. M. Fernandez, and M. B. Hans-Uber, Minimal slant submanifolds of the smallest dimension in S-manifolds, Rev. Mat. lberoamericana 21 (2005), no. 1, 47-66

6.
A. Carriazo, L. M. Fernandez, and M. B. Hans-Uber, Some slant submanifolds of S-manifolds, Acta Math. Hungar. 107 (2005), no. 4, 267-285 crossref(new window)

7.
B.-Y. Chen, Mean curvature and shape opemtor of isometric immersions in real-spaceforms, Glasgow Math. J. 38 (1996), no. 1, 87-97 crossref(new window)

8.
B.-Y. Chen, Relations between Ricci curvature and shape opemtor for sub manifolds with arbitmry codimensions, Glasg. Math. J. 41 (1999), no. 1, 33-41 crossref(new window)

9.
B.-Y. Chen, Slant immersions, Bull. Austral. Math. Soc. 41 (1990), no. 1, 135-147 crossref(new window)

10.
I. Hasegawa, y. Okuyama, and T. Abe, On p-th Sasakian manifolds, J. Hokkaido Univ. Ed. Sect. II A 37 (1986), no. 1, 1-16

11.
M. Kobayashi and S. Tsuchiya, Invariant submanifolds of an f-manifold with complemented fmmes, Kodai Math. Sem. Rep. 24 (1972), 430-450 crossref(new window)

12.
A. Lotta, Slant submanifolds in contact geometry, Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 39 (1996), 183-198

13.
L. Ornea, Generic CR-submanifolds in S-manifolds, Stud. Cere. Mat. 36 (1984), no. 5, 435-443

14.
M. M. Tripathi, J.-S. Kim, and S.-B. Kim, Mean curvature and shape opemtor of slant immersions in a Sasakian space form, Balkan J. Geom. Appl. 7 (2002), no. 1, 101-111